# SDR DHL2004873528

- Difficulty date: November 30, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Condition: Cracked
- Location: Mlg Door
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E MLG DOOR JAMB ZEE ANGLE CRACKED 2.000, STA XW 3.125.  REMOVED CRACKED ZEE ANGLE IAW SRM 51-1-21 PG 1.  FABRICATED ZEE ANGLE (AL2024 -0- 0.050) IAW DWG 5651221.  HEAT TREATED IAW DADO DPS 7.00.  CLEANED, TREATED AND PRIMED AREA AND ZEE ANGLE IAW SRM 51-1-8B.  INSTALLED NEW ZEE ANGLE IAW DWG 5651221, SRM 5-1-21.
